# SDR SWAA2022021054722

- Difficulty date: December 18, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 DOOR BOTH UPPER PLATES LOOSE ; / [01] REMOVED R1 DOOR FUSELAGE HINGE TORQUE TUBE AS PER B737-700 AMM 52-41-41-000-801; [02] REMOVED AT R1 DOOR FUSELAGE BODY HINGE TORQUE TUBE UPPER AND LOWER BEARING PLATES AS PER B737-700 SRM 51-40-02-0G-0; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL; [05] INSTALLED NEW UPPER AND LOWER BEARING PLATES I.A.W B737 SRM 51-40-02-0G-0; [06] VERIFIED STEP 5; [07] OK TO INSTALL TORQUE TUBE; [08] INSTALLED R1 DOOR FUSELAGE HINGE TORQUE TUBE I.A.W B737-700 AMM 52-41-41-400-801.; [09] VERIFIED STEP 8; [10] REMOVED AND REPLACED AT R1 DOOR BOTH UPPER PLATES AND BEARINGS AS PER B737-700 AMM 52-41-41/401 AND SOPM 20-50-03; [11] R1 SERVICE DOOR WILL BE INSTALLED ON CARD TTG8Q009WGSS; [12] VERIFIED STEPS 10 & 11
